Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 75247, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/75247

P-clean rings

Mathematics and Information Science School, Shandong Institute of Business and Technology, Yantai 264005, China

Received 20 March 2006; Accepted 21 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.